A Caltech Library Service

Detecting free splittings in relatively hyperbolic groups

Dahmani, François and Groves, Daniel (2008) Detecting free splittings in relatively hyperbolic groups. Transactions of the American Mathematical Society, 360 (12). pp. 6303-6318. ISSN 0002-9947. doi:10.1090/S0002-9947-08-04486-3.

See Usage Policy.


Use this Persistent URL to link to this item:


We describe an algorithm which determines whether or not a group which is hyperbolic relative to abelian groups admits a nontrivial splitting over a finite group.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2008 American Mathematical Society. Received by the editors October 31, 2006. Article electronically published on July 21, 2008. The first author acknowledges support from the ANR grant 06-JCJC-0099-01. The second author’s work was supported in part by NSF Grant DMS-0504251.
Funding AgencyGrant Number
National Science FoundationDMS-0504251
Issue or Number:12
Record Number:CaltechAUTHORS:DAHtams08
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13601
Deposited By: Tony Diaz
Deposited On:11 May 2009 18:28
Last Modified:08 Nov 2021 22:39

Repository Staff Only: item control page